# SDR 20000810SH019

- Difficulty date: July 23, 2000
- Submitted: August 10, 2000
- Operation: General aviation
- Aircraft: N759HT
- Make and model: Cessna 182Q
- Aircraft serial: 18266013
- System (JASC): 2810 · Fuel Storage
- Part: Adapter
- Part number: 3189
- Condition: Inadequate
- Location: Wing Fuel Caps
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AS SUPPLIED WITH THE STC NR SA2326NM, THE DOCUMENTED INSTRUCTIONS, AND DRAWINGS ARE LIMITED IN SCOPE AND POOR IN DETAILS.  THE PART USES A SIMPLE SYSTEM TO SECURE THE ADAPTER TO THE ORIGINAL LARGE SIZE FUEL CAP OPENING WITH THE SELF-LOCKING SINGLE LUG ANCHOR NUTS (SIMILAR TO NAS1025-3).  THE SINGLE LUG HAS TWO HOLES IN IT AS MANUFACTURED AND IN APPEARANCE, IT IS EASY TO INSTALL THE CAP ADAPTER ASSEMBLY WITH THE ROLL PINS INSTALLED THROUGH THE INSIDE HOLE OF THIS PLATE.  SUBMITTER STATED IF THIS ERROR IS  MADE, THE ADAPTER MAY EASILY BE DISLODGED, AND AIRCRAFT FUEL MAY BE LOST IN-FLIGHT CAUSING ENGINE STOPPAGE.  (X)
